# SDR 98ZZZX1497

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 430129501
- Condition: Contaminated
- Location: Fuel 1-2
- Stage of operation: CR
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

ON MARCH 30, 1998 DURING CRUISE FLIGHT, NR 2 FUEL FILTER LIGHT CAME ON.  PILOT TURNED A/C TO RETURN TO BASE.  APPROXIMATELY 5 MINUTES LATER, THE NR 1 FUEL FILTER LIGHT ILLUMINATED.  LANDED IN THE DESERT ONE MILE SOUTH OF WITTMAN, AZ.  MAINTENANCE SAMPLED FUEL, REPLACED FILTER ELEMENTS.  NO ABNORMALITIES NOTED.  REPLACED NR 1 ENGINE FUEL FILTER ASSY AND FUEL PUMP.  SUSPECT ROOT CAUSE WAS MOISTURE IN BOTH ENGINE FUEL FILTER SWITCHES.  (THERE HAD BEEN RECORD RAINFALL IN THE PRECEDING DAYS).
